Title of article :
Fredholm properties of multivariate refinement equations
Author/Authors :
Didenko، Victor D. نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
-1638
From page :
1639
To page :
0
Abstract :
The solvability of multivariate refinement equations in the Hilbert space L2(Rs) is studied. It is shown that the set of all L2-solutions of such equations either consists of the trivial solution only or it contains a subspace isomorphic to a space L(infinity)(SM) where SM is a subset of Rs with a positive Lebesgue measure. Therefore, the corresponding multivariate refinement operator is Fredholm if and only if it is invertible.
Keywords :
solvability , multivariate refinement equation , Fredholm properties
Journal title :
MATHEMATICAL METHODS IN THE APPLIED SCIENCES
Serial Year :
2007
Journal title :
MATHEMATICAL METHODS IN THE APPLIED SCIENCES
Record number :
48695
Link To Document :
بازگشت